paul@britishfoodsdirect.com +44 (0)151 364 0505
Shop
Lemsip Cold And Flu Lemon Sachets X 10

Lemsip Cold And Flu Lemon Sachets X 10

£3.99

Phenylephrine Hydrochloride, Paracetamol

For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.

Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of… Headache, sore throat, fever, body aches & pains
Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of… Blocked nose

Lemsip and the Sword symbol are trade marks

  • For fever, headaches, body aches, blocked nose and sore throat

Additional Information

Weight .100 kg
Translate »